Vol. 101, No. 1, 1982

Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
A homogeneous Eberlein compact space which is not metrizable

Jan van Mill

Vol. 101 (1982), No. 1, 141–146
Abstract

We give an example of a first countable, hereditarily normal, homogeneous Eberlein compact space which is not metrizable. This answers a question of A. V. Arhangel’skiǐ.

Mathematical Subject Classification 2000
Primary: 54G20
Secondary: 54E99
Milestones
Received: 11 February 1981
Revised: 6 July 1981
Published: 1 July 1982
Authors
Jan van Mill